# SDR DALA2020091503080

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 12,386 hours, 6,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3002 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, LOCATIONS: 29C.  CORRECTIVE ACTION: R & R EMERGENCY LIGHT ASSY ON SEAT 29C, PER A321 CMM 25-52, CKS NML (1613726).
